淡江大學機構典藏:Item 987654321/115913
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 55025/89277 (62%)
造访人次 : 10606876      在线人数 : 27
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/115913


    题名: A simple transformation for Mahonian statistics on labelings of rake posets
    作者: Sen-Peng Eu, Tung-Shan Fu, Hsiang-Chun Hsu
    关键词: Mahonian statistics;Rake poset;Subexcedent word;Bijection
    日期: 2018-03
    上传时间: 2019-03-09 12:10:33 (UTC+8)
    出版者: Springer Japan
    摘要: We present a simple transformation for the inversion number and major index statistics on the labelings of a rooted tree with n vertices in the form of a rake with k teeth. The special case k=0 provides a simple transformation for the Mahonian statistics on the set Sn of permutations of {1,2,…,n} . We also extend the transformation to a bijective interpretation of the fact that the major index of the equivalence classes of the labelings is equidistributed with the major index of the permutations in Sn satisfying the condition that the elements 1,2,…,k appear in increasing order.
    關聯: Graphs and Combinatorics 34(2), p.373-381
    DOI: 10.1007/s00373-018-1882-z
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    A Simple Transformation for Mahonian Statistics on Labelings of Rake Posets.pdf401KbAdobe PDF0检视/开启
    index.html0KbHTML18检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈